MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 3 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 3 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 40-20903S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that: "patient operated on (b)(6) 2024 for a bimalleolar fracture with insertion of two stryker screws ref.604660s batch k31308 and one plate ref.(b)(4).Batch 1000591836.Several orthopedic consultations, including on (b)(6) 2024 "material visible to the naked eye and infection on material" proposal to remove the material; last consultation on (b)(6) 2025 with scheduling of outpatient removal (infection was controlled between the previous consultation and the last one with traceability of complex dressings).(please refer to complaints (b)(4)).On (b)(6) 2025, removal in day hospital in accordance with decision.During explantation of the material incomplete, a screw broke in the bone of the malleolus during its extraction.(please refer to complaint (b)(4)).
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences that could have confirmed the infection (such as medical records, infection test results.) were provided for investigation.Therefore, the reported event could not be confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Sterilization documents of this lot were reviewed by a sterility specialist.It was confirmed that the process was done according to all requirements.It must also be highlighted that no similar complaint has been reported for this lot.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description
The customer reported that: "patient operated on (b)(6) 2024 for a bimalleolar fracture with insertion of two stryker screws ref.604660s batch k31308 and one plate ref.40-20903s batch 1000591836.Several orthopedic consultations, including on (b)(6) 2024 "material visible to the naked eye and infection on material" proposal to remove the material; last consultation on (b)(6) 2025 with scheduling of outpatient removal (infection was controlled between the previous consultation and the last one with traceability of complex dressings).(please refer to complaints (b)(4) and (b)(4)) on (b)(6) 2025, removal in day hospital in accordance with decision.During explantation of the material incomplete, a screw broke in the bone of the malleolus during its extraction.(please refer to complaint (b)(4)).

Brand Name
DISTAL LATERAL FIBULA PLATE, 3 HOLE, STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
postfach
freiburg D-791 11
GM   D-79111
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23417935
Report Number0008031020-2025-02015
Device Sequence Number21069203
Product Code KTT
UDI-Device Identifier04546540604613
UDI-Public(01)04546540604613(17)290605(10)1000561836
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number40-20903S
Device Lot Number1000591836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown